# SDR YENA20191224714

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 38,820 hours, 25,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION EXTERNAL SKIN, FRAMES 88 TO 89,  STRINGERS 25R TO 27R.  PERFORMED A PERMANENT REPAIR ON THE EXTERNAL SKIN IAW SRM 53-23-30 REPAIR 51.
